# SDR SWIA202265863

- Difficulty date: April 9, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 601R-57-046 REV C PART E (LH) AND PART F (RH) O/S FASTENERS WERE FOUND AT HOLE #14 BOTH LH AND RH SIDE. (FASTENER TYPE IS HST411AG-10), (HOLE DIA. IS .3400") WITH NO DEFECTS NOTED.     (C-CHECK RO 6/1/2022)    REPAIRED HOLE #14 BOTH LHS AND RHS PER REO 601R-57-21-3584 REV -- DATE 2022-04-14 (LHS) AND REO 601R-57-21-3585 REV -- DATE 2022-04-14 (RHS) C/W 51-900-1003-SKY
